# SDR SWIA202161668

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: NAS6705DU23
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB GROUND SPOILER 3EA HINGE MOUNT BOLT NUTS AND PCU LINK NUT ARE CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH WING OB GROUND SPOILER 3EA HINGE MOUNT BOLT NUTS AND PCU LINK NUT IAW 27-65-01-000/400-801 OPS CHECK GOOD REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
